Skip to main content

Sudapro™ Head Cold

WHAT IT DOES

When you’re suffering from a Head Cold, pressure builds up in your head, making it feel swollen and heavy. SUDAPRO™ HEAD COLD tablets have been specially designed to help unblock your nose, relieve the feeling of pressure and heaviness in the head and get you feeling like your normal self again.

HOW IT WORKS

SUDAPRO™ Head Cold tablets are here to help clear your Headcold. Relieves congestion, pressure and pain. Pseudoephedrine hydrochloride - used in the treatment of nasal congestion. The vasoconstriction action makes it effective in the treatment of congestion. Ibuprofen - the anti-inflammatory and painkiller, offers relief from pain and headaches.

HOW TO USE

For oral use. Adults and adolescents 15 years and older: 1 tablet every 6 hours if necessary. For more severe symptoms, 2 1 tablet every 6 hours if necessary, to a total daily dose of 6 tablets. For adults and adolescents from 15 years and over

Non-Drowsy SUDAPLUS® Tablets

WHAT IT DOES

Non-Drowsy SUDAPLUS® Tablets help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

HOW IT WORKS

The paracetamol helps bring down fever and reduce aches and pains and headaches. The tablets also contain pseudoephedrine hydrochloride to help tackle the congestion fast.

HOW TO USE

For oral use. Adult and Children aged 16 years and over: 2 tablets to be taken every four to six hours every four hours as needed. Do not take more than 8 tablets in 24 hours. Adolescents 12-15 years: One tablet every four to six hours, up to four times a day. Maximum daily dose: 4 tablets Children under 12 years: Not recommended